Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 26, Number 6

The arithmetic of the Lubin–Tate formal module in a multidimensional complete field
B. M. Bekker and S. V. Vostokov.
St. Petersburg Math. J. 26 (2015), 859-865
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Entire functions that deviate least from zero in the uniform and the integral metrics with a weight
A. V. Gladkaya and O. L. Vinogradov.
St. Petersburg Math. J. 26 (2015), 867-879
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Embeddings of circular orbits and the distribution of fractional parts
V. G. Zhuravlev.
St. Petersburg Math. J. 26 (2015), 881-909
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Algebraic properties of bi-polymatroidal ideals
M. La Barbiera.
St. Petersburg Math. J. 26 (2015), 911-917
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Rigidity theorem for presheaves with $Ω$-transfers
A. Neshitov.
St. Petersburg Math. J. 26 (2015), 919-932
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Certain approximation problems for functions on the infinite-dimensional torus: Analogs of the Jackson theorem
S. S. Platonov.
St. Petersburg Math. J. 26 (2015), 933-947
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On solutions of convolution equations in spaces of ultradifferentiable functions
D. A. Polyakova.
St. Petersburg Math. J. 26 (2015), 949-963
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Lower estimates for $p$-moduli and Sobolev class mappings
R. R. Salimov.
St. Petersburg Math. J. 26 (2015), 965-984
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the proof of the solvability of a linear problem arising in magnetohydrodynamics with the method of integral equations
Sh. Sahaev and V. A. Solonnikov.
St. Petersburg Math. J. 26 (2015), 985-1003
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Riemann–Hilbert approach to the inverse problem for the Schrödinger operator on the half-line
R. Shterenberg and V. Sukhanov.
St. Petersburg Math. J. 26 (2015), 1005-1017
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content